Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Have sinus pressure and constant runny nose. What medication should I take to get relief?

User rating for this question
Very Good
Answered by

Practicing since : 2007
Answered : 557 Questions
nasal Swollen gland on left side, sinus pressure, constant mucus/runny nose. Been going on for about 2 weeks now. Tried some left over amoxacilin the past 2 days and no change. Anything otc that i can take for relief? I dont have insurance to see a dr
Posted Wed, 20 Feb 2013 in Asthma and Allergy
Answered by Dr. Ganesh Sanap 2 hours later
Thanks for writing in.
It sounds like you have sinusitis. The following measures would help:
a. Tablet Allegra 180 mg one tablet once daily for 5 days
b. Tablet Tylenol 1 tablet every 6 hours for 2-3 days
c. Tablet Benadryl 50 mg twice daily for 5 days. This will make you sleepy. So make sure you're not driving or handling any machinery at this time.
d. Steam inhalation and gargling with warm water will also help

If it does not improve within 3-4 days, please see your physician. You would then need a prescription for an antibiotic.
I hope I have addressed your concerns
Let me know if you have more questions
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Allergist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor